# SDR UHLA2015020100067

- Difficulty date: February 1, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 31,344 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT INBD AND OTBD FLOOR FLANGES WERE FOUND TO BE CORRODED ON THE F/O SEAT TRACKS. THE INBD AND OTBD FLOOR FLANGES WERE REPAIRED IAW ETD 2015-145-010166.
